# SDR SWAA2022030147727

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 54,075 hours, 31,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DEFLECTION RIB UPPER SHELF PANEL ATTACH BRACKET CRACKED / REMOVED AND REPLACED RH DEFLECTION RIB UPPER SHELF PANEL ATTACH BRACKET I.A.W. SOPM 20-50-01
